# SDR IPXA1666735

- Difficulty date: May 14, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 38,711 hours, 11,933 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wing
- Condition: Debonded
- Location: Rt Wing Te Flap
- Component: Te Flap
- Component part number: 113T23013A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING INBD AFT FLAP UPPER SURFACE AT MID AREA FOUND DEBOND.     METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R, REPAIR 4, FIG 202, SHEET 1 REV 49.
